# SDR QXEA2019081300315

- Difficulty date: August 12, 2019
- Submitted: August 13, 2019
- Operation: Air carrier
- Aircraft: N404QX
- Make and model: Bombdr DHC8402
- Aircraft serial: 4046
- Aircraft time: 42,764 hours, 45,058 cycles
- System (JASC): 2710 · Aileron Control System
- Part: Aileron Sys
- Condition: Malfunctioned
- Stage of operation: TX
- How discovered: C
- Nature of condition: L
- Precautionary procedure: O

## Discrepancy

DURING FLIGHT CONTROL CHECK AILERONS DID NOT CENTER . THEY REMAINED IN 30-45 DEG RIGHT TURN. REMOVED FROM SERVICE. ADJUSTED THE AILERON FEEL CENTERING CONTROLLER REF. 27-13-06-830-802. CHECKS NORMAL. FIRST CHECK FOUND AILERONS WERE TO THE RIGHT., ALSO FOUND THE TRIM INDICATOR CLOCKED TO THE LEFT AND INDICATING RT WING DOWN CENTERED INDICATOR AND CENTERED TRIM. CHECKED NORMAL. COMPLETED FREEDOM OF MOVEMENT CHECK. ENSURED AND VERIFIED PROPER DIRECTION OF MOVEMENT NO DEFECTS NOTED PER GPM 9.5,  FREEDOM OF MOVEMENT CHECK. NO PARTS REPLACED. AIRCRAFT RETURNED TO SERVICE.
